Alert archive / Ohio / Gale Watches in 2008

Gale Watch 2, NWS Cleveland, OH

November 14, 2008

NWS Cleveland, OH issued this gale watch at Nov 14, 2008, 3:55 AM EST. It took effect at Nov 15, 2008, 4:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 14, 2008, 3:55 AM EST (08:55 UTC)
In effect from
Nov 15, 2008, 4:00 PM EST
Expired
Nov 14, 2008, 8:45 PM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KCLE 140855
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EST FRI NOV 14 2008

LEZ061-142>149-162>169-141700-
/O.NEW.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EST FRI NOV 14 2008

...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON. 

STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING
AND INTO SOUTHWEST NEW YORK SATURDAY EVENING. AS THIS LOW MOVES
NEAR LAKE ERIE SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY
REACH GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH
10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME
UNCERTAINTY IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED TO
MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
3 follow-up statements
000
WHUS71 KCLE 141452
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EST FRI NOV 14 2008

LEZ061-142>149-162>169-142300-
/O.CON.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
952 AM EST FRI NOV 14 2008

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON. 

STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING
AND INTO SOUTHWEST NEW YORK SATURDAY EVENING. AS THIS LOW MOVES
NEAR LAKE ERIE SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY
REACH GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH
10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME
UNCERTAINTY IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED
TO MONITOR THE LATEST FORECASTS THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
000
WHUS71 KCLE 142033
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EST FRI NOV 14 2008

LEZ061-142>149-162>169-150445-
/O.CON.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
333 PM EST FRI NOV 14 2008

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON. 

STRONG LOW PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY MORNING
AND INTO CENTRAL NEW YORK SATURDAY EVENING. AS THIS LOW MOVES
NORTHEAST SATURDAY AFTERNOON...NORTHWEST WINDS WILL QUICKLY REACH
GALES TO 40 KNOTS. WAVES WILL ALSO BUILD QUICKLY AND REACH 10 TO
14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME UNCERTAINTY
IN THE EXACT TRACK OF THIS LOW...MARINERS WILL NEED TO MONITOR THE
LATEST FORECASTS THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
000
WHUS71 KCLE 150145
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
845 PM EST FRI NOV 14 2008

LEZ061-142>149-162>169-150945-
/O.UPG.KCLE.GL.A.0002.081115T2100Z-081116T2100Z/
/O.NEW.KCLE.GL.W.0018.081115T2100Z-081116T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
845 PM EST FRI NOV 14 2008

...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 4 PM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

DEEPENING LOW PRESSURE WILL MOVE INTO CENTRAL NEW YORK SATURDAY
EVENING CAUSING MARGINAL GALE FORCE WINDS TO DEVELOP FROM WEST TO
EAST STARTING LATE SATURDAY. WAVES WILL ALSO BUILD QUICKLY AND
REACH 10 TO 14 FEET BY EARLY SUNDAY MORNING. THERE IS STILL SOME
UNCERTAINTY IN THE EXACT TRACK AND STRENGTH OF THIS
LOW...SO MARINERS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
THROUGH THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Nov 13, 11:42 PM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Nov 13, 11:42 PM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1142 PM EST THU NOV 13 2008

.SYNOPSIS...
A COLD FRONT OVER THE NORTHERN PLAINS WILL CONTINUE TO APPROACH
THE AREA FROM THE NORTHWEST. A WAVE OF LOW PRESSURE WILL DEVELOP
ON THE FRONT AS IT CROSSES THE LOWER GREAT LAKES AND OHIO VALLEY
ON FRIDAY. THE LOW WILL DEEPEN AS IT MOVES ACROSS THE EASTERN
GREAT LAKES ON SATURDAY. THE COLD FRONT WILL MOVE ACROSS THE LOCAL
AREA BY MIDDAY SATURDAY ALLOWING MUCH COLDER AIR TO MOVE INTO THE
REGION FOR THE REMAINDER OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
FOR REST OF TONIGHT...RUC AND MESONAM MODELS KEEP PRECIP WEST OF
AREA. LATEST RADAR IMAGES DOES SHOW EASTWARD MOVEMENT TO PRECIP OVER
SOUTHERN LAKE MICHIGAN INTO IL BUT SOUTHERN END OF THIS RADAR RETURN
NOT BEING SUPPORTED BY GROUND REPORTS. WILL BACK POP AND WORDING FOR
AFTER MIDNIGHT TO JUST A SLIGHT CHANCE TOWARD DAYBREAK.  FORECAST
LOWS LOOK FAIRLY GOOD.  CONCERNED THAT CURRENT TEMPS HAVE ALREADY
DROPPED CLOSE TO FORECASTED LOWS AND THAT LOWS MAY GO LOWER THAN
FORECAST EVEN THOUGH CLOUDS WILL INCREASE BACK LATER IN THE NIGHT.
WILL TWEAK LOWS DOWN SLIGHTLY...ABOUT A DEG OR SO IN SOME AREAS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
VERY TOUGH FORECAST TODAY AS MODELS REMAIN ALL OVER THE PLACE AS
FAR AS TIMING OF MAIN FEATURES. DIFFERENCES BETWEEN THE GFS AND
NAM ARE UNUSUALLY SIGNIFICANT. GFS IS MUCH FASTER TAKING SURFACE
LOW AND ASSOCIATED COLD FRONT ACROSS THE REGION FRI NIGHT INTO
SATURDAY. NAM ON THE OTHER IS THE SLOWEST OFF ALL THE MODELS.
TREND HAS BEEN FOR SLIGHTLY SLOWER SOLUTION THE PAST FEW RUNS. THE
LAST COUPLE RUNS OF THE ECMWF HAVE BEEN CONSISTENT AND GIVE SOME
SUPPORT TO THE SLOWER NAM SOLUTION. BASIS OF FORECAST TODAY WILL
BE TO USE A BLEND OF THE GFS AND NAM TRENDING MORE TOWARD THE NAM.
IF THIS APPROACH VERIFIES THE COLD FRONT SHOULD BE NEAR THE I-71
CORRIDOR AT 12Z SATURDAY. PLACEMENT OF THIS FRONT IS CRUCIAL
BECAUSE STRONG COLD AIR ADVECTION IS EXPECTED BEHIND THE FRONT
WITH A QUICK 10 TO 15 DEG DROP WITHIN AN HOUR OR TWO OF FROPA.
THERE WILL LIKELY BE A GOOD 20 DEG TEMPERATURE GRADIENT ACROSS THE
FORECAST AREA AT 12Z SAT. LATER SHIFTS WILL HAVE TO ADJUST
FORECAST AS MODELS COME INTO BETTER AGREEMENT. WILL HAVE TO REALLY
WATCH NW PA AS DOWNSLOPE FLOW COULD PUSH TEMPS WELL INTO THE 50S
AHEAD OF THE FRONT.

SO...EXPECT PRECIP CHANCES TO INCREASE FROM W TO E ON FRIDAY.
DECENT LOW LEVEL SHEAR EXPECTED BUT LITTLE IN THE WAY OF CAPE.
WILL HOWEVER KEEP THUNDER MENTIONED ALL AREAS AS A FEW STORMS
REMAIN LIKELY AHEAD OF THE FRONT. MAIN PRECIP SHIELD ARRIVES
FRIDAY NIGHT WITH HIGH POPS BOTH FRIDAY NIGHT AND SATURDAY.
CRITICAL LOW LEVEL THICKNESSES GET COLD ENOUGH TO ALLOW THE
PRECIP TO BEGIN TO MIX WITH SNOW LATE SATURDAY IN NW OH. EXPECTING
MAINLY SNOW SHOWERS SATURDAY NIGHT AND SUNDAY. AGAIN...LOTS OF
UNCERTAINTY AMONG MODELS SO EXACT FETCH TOUGH TO PINPOINT. AT SOME
POINT THE SNOW BELT WILL LIKELY GET A DECENT SHOT OF LAKE EFFECT
SNOW. FOR NOW WILL KEEP FORECAST GENERIC. LATER SHIFTS MAY HAVE TO
WORRY ABOUT HEADLINES.

ALSO HAVE SOME CONCERN ABOUT WINDS. HOPEFULLY WINDS WILL REMAIN
LESS THAN 30 MPH IN THE WARM AIR ADVECTION FLOW TOMORROW. WINDS
COULD ALSO GET GUSTY RIGHT BEHIND THE FRONT ON SATURDAY IN THE
COLD AIR ADVECTION.

GUID TEMPS ALL OVER THE PLACE FOR SATURDAY WITH UP TO A 10 DEG
DIFFERENCE BETWEEN THE GFS AND NAM MOS. WARMER APPEARS TO BE THE
WAY TO GO BASED ON A SLOWER FRONTAL MOVEMENT...ESPECIALLY IN NE
OH/NW PA. GUID OTHER PERIODS OK.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
TIMING OF THE ARCTIC BLAST ON MONDAY A LITTLE SLOWER THAN YDY BUT
ECMWF AND GFS IN GOOD AGREEMENT WITH THE TIMING OF THE FRONT AND
DROPPING 850 TEMPS TO -12C.  MODELS IN GOOD AGREEMENT MOVING HIGH
ACROSS THE OHIO VALLEY/LOWER GREAT LAKES TUESDAY AFTERNOON.  MODELS
DIVERGE ON WEDNESDAY.  BOTH MODELS MOVE LOW ACROSS THE CENTRAL LAKES
WEDNESDAY...BUT GFS MUCH SLOWER...WITH LOW LINGERING OVER THE
CENTRAL LAKES THROUGH THURSDAY.  MODELS TREND WITH HIGH PRESSURE
MOVING IN AGAIN ON FRIDAY...BUT ECMWF IS THE FASTER OF THE 2 MODELS.
USED HPC WHICH USED THE GFS SOLUTION.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
MID CLOUDS ALREADY SPREADING INTO THE AREA AHEAD OF SLOW MOVING
COLD FRONT. A WEAK SHORT WAVE WILL MOVE ACROSS THE FORECAST AREA
OVERNIGHT BUT NO PRECIPITATION EXPECTED WITH IT...THE ECHOES ON
THE RADAR SEEMS TO JUST BE CLOUDS. STRONG WINDS ALOFT NEAR
TOL...ABOUT 40 KNOTS BUT WITH GUSTY WINDS AT THE SURFACE IT SHOULD
BE MORE MECHANICAL TURBULENCE VERSUS LOW WIND SHEAR.

THE FORECAST DILEMMA IS WILL CEILINGS AROUND 3000 FEET DEVELOP
OVER A LARGE CHUNK OF THE FORECAST AREA. THE NAM AND GFS AGREE. THE
RUC DEVELOPS THE LOW CLOUDS BUT MAINLY SOUTH OF THE FORECAST
AREA. THE MODELS HAVE BEEN FORECASTING THE LOW CLOUDS TO DEVELOP
FOR THE LAST FEW MODEL RUNS. WILL GO WITH THE LOW CLOUD
DEVELOPMENT MAINLY AT INLAND LOCATIONS SOUTH OF LAKE ERIE AND THEN
IMPROVING TO VFR BY EARLY FRIDAY AFTERNOON.

MODEL DIFFERENCES IN THE TIMING OF THE SHOWERS WITH THE FRONT. THE
GFS IS 3 TO 5 HOURS FASTER THAN THE NAM. GOING WITH A COMPROMISE
AS THE NAM SEEMS TOO SLOW. NO THUNDER FORECAST AT THIS TIME BUT
THAT WILL HAVE TO BE MONITORED.

OUTLOOK...SECOND STRONGER FRONT WILL MOVE ACROSS THE AREA
SATURDAY. EXPECT RAIN CHANGING TO SNOW LATE SATURDAY WITH LAKE
EFFECT SNOW SETTING UP IN THE SNOWBELT EAST OF CLEVELAND BY
SUNDAY. WILL GET A BREAK LATE SUNDAY AS WINDS TURN TO THE
SOUTHWEST.  BUT LAKE EFFECT SNOW TO CONTINUE ON AND OFF THROUGH
TUESDAY AS AN ARCTIC FRONT MOVES ACROSS THE AREA MONDAY FOR A
SECOND REINFORCING SHOT OF COLD AIR AND SETTING UP MORE LAKE
EFFECT SNOW...MAINLY IN THE SNOWBELT EAST OF CLEVELAND. PLENTY OF
NON VFR CONDITIONS MAINLY IN THE EASTERN PORTION OF THE FORECAST
AREA.

&&

.MARINE...
THE WINDS AND WAVES SHOULD NOT BE HIGH ENOUGH IN THE NEARSHORE
WATERS TO WARRANT A SMALL CRAFT ADVISORY. IT COULD BE CLOSE AND
WILL NEED TO BE MONITORED. LOW TRACKS NORTHEAST ACROSS THE LAKE
ON SATURDAY AND WINDS WILL PICK UP IN ADVANCE OF THE LOW AND WILL
LIKELY NEED SMALL CRAFT ADVISORIES AGAIN. GALES WILL LIKELY BE
NEEDED THE MIDDLE OF THE WEEKEND AS LOW PRESSURE CRANKS UP CAUSING
GALE FORCE WINDS. WINDS SHOULD SUBSIDE BELOW GALES BY MONDAY BUT
REMAIN UP ENOUGH FOR SMALL CRAFT ADVISORIES INTO TUESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...KIELTYKA
MARINE...KIELTYKA/LOMBARDY
Hazardous weather outlook, Nov 13, 3:13 PM EST, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EST THU NOV 13 2008

OHZ012>014-089-PAZ001>003-142015-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
313 PM EST THU NOV 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY.
ACCUMULATING LAKE EFFECT SNOWS ARE LIKELY SATURDAY NIGHT AND
SUNDAY. LAKE EFFECT SNOW ADVISORIES OR WARNINGS MAY BE NEEDED.

ACCUMULATING LAKE EFFECT SNOW WILL REDEVELOP MONDAY NIGHT AND
TUESDAY AS A SECOND PUSH OF COLD AIR MOVES ACROSS THE LOWER GREAT
LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ003-006>011-017>023-027>033-036>038-047-
142015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
313 PM EST THU NOV 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Watches in Ohio, 2008Every gale watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.